Archiv der Mathematik

, Volume 54, Issue 3, pp 258–259

An explicit model for the complex representations ofSn

  • N. F. J. Inglis
  • R. W. Richardson
  • X. Saxl
Article

DOI: 10.1007/BF01188521

Cite this article as:
Inglis, N.F.J., Richardson, R.W. & Saxl, X. Arch. Math (1990) 54: 258. doi:10.1007/BF01188521

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • N. F. J. Inglis
    • 1
  • R. W. Richardson
    • 2
  • X. Saxl
    • 1
  1. 1.D.P.M.M.S.Cambridge
  2. 2.Department of MathematicsAustralian National UniversityCanberraAustralia